Title: Mathematical modelling of 3D and conventional woven fabrics
Authors: Lomov, Stepan Vladimirovitch ×
Gusakov, A.V. #
Issue Date: 1998
Publisher: Emerald Group Publishing Limited
Series Title: International Journal of Clothing Science and Technology vol:10 issue:6 pages:90-91
ISSN: 0955-6222
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mechanical Metallurgy Section (-)
Department of Materials Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.